VALERIA CHIADO' PIAT

Scarica il contatto come vcard Foto

Professore Ordinario (L.240)

Vice Direttore (Dipartimento di Scienze Matematiche "G. L. Lagrange")
Vice Coordinatore (Dipartimento di Scienze Matematiche "G. L. Lagrange")

+39 0110907523 / 7523 (DISMA)

Pubblicazioni più recenti

Chiado' Piat, V.; Nazarov, S. A. (2020)
Mixed Boundary Value Problems in Singularly Perturbed Two-Dimensional Domains with the Steklov Spectral Condition. In: JOURNAL OF MATHEMATICAL SCIENCES, vol. 251, pp. 655-695. ISSN 1072-3374
Chiado' Piat, V.; A: Nazarov, S. (2020)
Steklov spectral problems in a set with a thin toroidal hole. In: PARTIAL DIFFERENTIAL EQUATIONS IN APPLIED MATHEMATICS, vol. 1. ISSN 2666-8181 Download fulltext
Pastukhova, Svetlana; Chiadò Piat, Valeria (2020)
Homogenization of multivalued monotone operators with variable growth exponent. In: NETWORKS AND HETEROGENEOUS MEDIA, vol. 15, pp. 281-305. ISSN 1556-1801 Download fulltext
Chiadò Piat, Valeria; Zoboli, Marco (2019)
Homogenization of some quasi-linear elliptic equations with gradient constraints. In: BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA, vol. 13, pp. 9-28. ISSN 1972-6724 Download fulltext
Braides, Andrea; Chiado' Piat, Valeria (2019)
Homogenization of networks in domains with oscillating boundaries. In: APPLICABLE ANALYSIS, vol. 98, pp. 45-63. ISSN 0003-6811 Download fulltext
CHIADO' PIAT, Valeria; Nazarov, Sergey; Taskinen, JARI JUHANI (2018)
Embedded eigenvalues for water-waves in a three-dimensional channel with a thin screen. In: QUARTERLY JOURNAL OF MECHANICS AND APPLIED MATHEMATICS, vol. 71, pp. 187-220. ISSN 0033-5614 Download fulltext
CHIADO' PIAT, Valeria; Nazarov, Sergey; Ruotsalainen, KEIJO MATTI (2018)
Partial Differential Equations — Spectral gaps and non-Bragg resonances in a water channel. In: ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI, vol. 29, pp. 321-342. ISSN 1120-6330 Download fulltext
Braides, Andrea; Cancedda, Andrea; CHIADO' PIAT, Valeria (2017)
Homogenization of metrics in oscillating manifolds. In: ESAIM. COCV, vol. 23, pp. 889-912. ISSN 1292-8119 Download fulltext
Braides, Andrea; CHIADO' PIAT, Valeria; Solci, Margherita (2016)
Discrete double-porosity models for spin systems. In: MATHEMATICS AND MECHANICS OF COMPLEX SYSTEMS, vol. 4, pp. 79-102. ISSN 2326-7186 Download fulltext
Andrea, Braides; Chiado' Piat, Valeria; Andrey, Piatnitski (2015)
Homogenization of discrete high-contrast energies. In: SIAM JOURNAL ON MATHEMATICAL ANALYSIS, vol. 47, pp. 3064-3091. ISSN 1095-7154 Download fulltext
CHIADO' PIAT, Valeria; Pankratova, I.; Piatnitski, A. (2013)
Localization effect for a spectral problem in a perforated domain with fourier boundary conditions. In: SIAM JOURNAL ON MATHEMATICAL ANALYSIS, vol. 45, pp. 1302-1327. ISSN 0036-1410 Download fulltext
Bottauscio, O.; CHIADO' PIAT, Valeria; Eleuteri, M.; Lussardi, L.; Manzin, A. (2013)
DETERMINATION OF THE EQUIVALENT ANISOTROPY PROPERTIES OF POLYCRYSTALLINE MAGNETIC MATERIALS: THEORETICAL ASPECTS AND NUMERICAL ANALYSIS. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 23, pp. 1217-1233. ISSN 0218-2025 Download fulltext
CHIADO' PIAT, Valeria; Nazarov, S.; Ruotsalainen, K. (2013)
Spectral gaps for water waves above a corrugated bottom. In: PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON. SERIES A, vol. 469. ISSN 1364-5021 Download fulltext
Videman, J. H.; Nazarov, S. A.; CHIADO' PIAT, Valeria (2012)
Asymptotics of the frequency of a surface wave trapped by a slightly inclined barrier in a liquid layer. In: JOURNAL OF MATHEMATICAL SCIENCES, vol. 185, pp. 536-553. ISSN 1072-3374
CHIADO' PIAT, Valeria; S., Nazarov; A., Piatnitski (2012)
Steklov problems in perforated domains with a coefficient of indefinite sign. In: NETWORKS AND HETEROGENEOUS MEDIA, vol. 7, pp. 151-178. ISSN 1556-1801 Download fulltext
CHIADO' PIAT, Valeria (2012)
Homogenization of spectral problems and localization effect. In: RENDICONTI DEL SEMINARIO MATEMATICO, vol. 70, pp. 11-19. ISSN 0373-1243 Download fulltext
Bottauscio, Oriano; Chiadò Piat, Valeria; Eleuteri, Michela; Lussardi, Luca; Manzin, ... (2012)
Homogenization of random anisotropy properties in polycrystalline magnetic materials. In: PHYSICA. B, CONDENSED MATTER, vol. 407, pp. 1417-1419. ISSN 0921-4526
BOTTAUSCIO O; CHIADO' PIAT V.; CHIAMPI M; CODEGONE M; MANZIN A (2008)
Nonlinear Homogenization Technique for Saturable Soft Magnetic Composites. In: IEEE TRANSACTIONS ON MAGNETICS, vol. 44, pp. 2955-2958. ISSN 0018-9464
BOTTAUSCIO O; CHIADO' PIAT V.; CHIAMPI M; CODEGONE M; MANZIN A (2006)
Electromagnetic phenomena in heterogeneous media: Effective properties and local behavior. In: JOURNAL OF APPLIED PHYSICS, vol. 100, pp. 1-8. ISSN 0021-8979 Download fulltext
V. Chiadò Piat; Sandrakov, G. V. (2004)
Homogenization of variational inequalities arising in the theory of elasticity-plasticity. In: DOKLADY AKADEMII NAUK VYSŠEJ ŠKOLY ROSSII, vol. 394, pp. 1-4. ISSN 1727-2769
Vedi tutte le pubblicazioni su Porto@Iris